Please Register and complete your Profile. Age is mandatory. You will enjoy being on this Site.
Welcome to AskAnjali.com India's No 1 Sexual Health Forum. Ask Anjali and other experts & members questions on Sex, Masturbation, Relationships, Love, Affairs, Penis and much more.
Want to listen to the voice of your HOT Anjali Aunty? Click on the "Audio Answers" menu link and listen to her answer all your sexual questions.

13,710 questions

44,241 answers

33,298 comments

63,044 users

The Ask Anjali Team

Sidebar

I need help... I'm confused

2.5K views
asked Mar 15 in Questions by Chai.rane (125 points)
I'm having a weird query.. Last month i had periods from 25feb to 1st march. I had unprotected sex on 1st & 6th march after which i had an i-pill both the times.. But again on 10th march i had periods which was till 13th march.. N today (i.e15th march) i again started bleeding.. Am i pregnent or its just the reaction of i-pill.. Also my periods lasts only 3 days out of which i have heavy bleeding only on the 2nd day... Bt in feb i had heavy bleeding for all 5 days.. N now it is very less.. I dont know what do i do.. Please help.



Please log in or register to answer this question.

2 Answers

1 like 0 dislike
 
Best answer
Your erratic periods are caused by taking the I pill. It is not meant for use the way you are taking it. It is an emergency pill, which was intended for use by girls who got themselves into difficulties in one way or another. It is not meant to be used as a regular contraceptive. We repeat ourselves time and time again on this forum, but still people don't seem to get it into their heads.

Do you ever bother to read the detailed information that should accompany these pills? If you don't get that information, then you should question whether the pills you have purchased come from a reputable source.

The I pill works by giving you a massive overdose of the hormones that are released during pregnancy. This makes your body believe that it is pregnant, and therefore any potential fertilised egg will be rejected by your body. One of the worst side effects of taking these pills is that it throws all of your periods completely out of cycle, and if you continually use this pill, you will never know when your periods are going to start and finish, and, given that nobody seems to have made a detailed study about the side effects on a long-term basis, you don't really know whether you are doing yourself some real harm in the future.

I am the last person that would tell you not to have sex. I believe that we all have a right to enjoy our sexuality in any way we choose. But I have to say that you are being rather irresponsible, as is your boyfriend. If you are not on a proper medically approved course of contraceptives, either prescribed by your doctor, or a family planning clinic, you are taking unnecessary risks with pregnancy, and with your health. If you can't get contraceptives yourself, make sure that he wears one every time you have sex.

While we are talking about pregnancy, get another thing into your head: there is no such thing as a safe period. You reach a peak of fertility, approximately halfway through your monthly cycle, but you could get pregnant at any time, from the end of your period, until the beginning of the next. There must be millions of babies in this world that were conceived accidentally, because foolish girls believed in the myth of a safe period. There is no such thing!!!

Now, either tell your boyfriend "no more sex without a condom" or go and visit your doctor and be prescribed a proper form of contraception. Your doctor is bound by the Hippocratic oath to keep your information a secret. He or she may not talk to your parents or your friends, or anyone else about the fact that you may be using contraceptives. Alternatively, go online and find out the address of your nearest family planning clinic, or the sexual health facilities in your local hospital. All of these people can give you proper advice on contraceptive methods. You have a choice between daily mini pills, a contraceptive implant, which lasts for up to 5 years, and is inserted beneath the skin near your armpit, and is completely invisible. It takes moments to implant, and it's a pretty painless issue. A third option is an intrauterine device, which is inserted into your womb, and it ensures that you cannot become pregnant. If you time you take one of these I pills, you further scramble up your natural monthly cycles, so you will never know when you are due to have a period, or how long it's going to last, or what the timespan will be between the end of your period and the next one. So stop using these things, and get proper contraceptive advice.

I know there are occasions when you will both be feeling really excited, and maybe he won't have a condom. Restrict your activities to oral sex when this situation occurs. You could also have anal sex, but unless you are already familiar with this activity, you need to learn how to enjoy it without pain. Remember, any time his semen goes inside your vagina, and you are not adequately protected, you run the risk of getting pregnant.b one of these foolish girls who has to go to her mum and dad and tell them that she has got herself in trouble!!! I don't know what your parents alike, but if they are anything like most peoples, you would be in for an extremely unhappy time!!!

I want you to have fun, but I want you to be safe as well, so think before you get into tricky situations.

Take care,

Salma
answered Mar 15 by sexysalma (14,920 points)
selected Mar 15 by Chai.rane
0 like 0 dislike
I think you have done sexual intercourse during safe period.You shouldn't have taken I-pill on these days.Chances of pregnancy is remote.Consult the Doctor immediately for premature and heavy bleeding and get the problem diagonized.
answered Mar 15 by Motilal (5,530 points)

Related questions

7 answers 1.2K views
1,208 views asked Nov 20, 2013 in Questions by worried_girl (120 points)
2 answers 528 views
528 views asked May 3, 2015 in Questions by ankit1993 (120 points)
11 answers 4.7K views
4,747 views asked Oct 14, 2016 in Questions by Vihanair (125 points)
9 answers 4.2K views
3 answers 1.3K views
...